# SDR 95ZZZW699

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: MS1051425
- Condition: Failed
- Location: Ac Gen System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC GEN HAD AN INDICATION FAILURE IN FLIGHT BOS TO BDL, FLIGHT 4864 AND RETURNED TO BOS DUE TO BAD WEATHER IN BDL. FOUND CIRCUIT BREAKER 25HE INLEFT WHEEL WELL BAD.  REPLACED BREAKER AMP NO DEFECTS FOUND ON TEST FLIGHT.  (W)
